Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had toe nail infection and was removed. What medication to take to have it grow healthily?

Hello Doctor, I m having fungal infection and have been taking AF 150 mg tablets on and off for the past 3-4 months. Also my toe nail got infected and had to be surgically removed recently. Please advise me on what medication I need to take so that my toe nail grows healthy the next time. Do I need to continue with AF 150 and if yes, for how long? Or do I need to apply any anti fungal cream/lotion on my toe nail?Kindly advise.Thanking you in advance.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
As you have taken enough anti fungal oral medicine, you may not require any more.
Apply anti-fungal on new erupting toe nail.
Take some high nourishing protein diet,iron, multivitamin for healthy growing nail.
If you find there is still effect of having fungal infection in new nail you may continue oral anti-fungal medicine for 2 months.
ok and bye.
Answered: Mon, 11 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor